# SDR 04FDEA01120

- Difficulty date: April 30, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT UPPER FWD PLANK NR 14L BARREL NUT BORE CORROSION BLEND OUT FOUND EXCEEDED EO 1-5510-7-5000 LIMITATION. COMPLIED FEDEX EA NR 1-5510-76030, HORIZONTAL STABILIZER BARREL NUT BORE 14 LT FITTING FABRICATION.
